# SDR 2024FA0000015

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: General aviation
- Make and model: Boeing
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION OF WINDOW EMERGENCY EXITS SHOULD COVER ALL 737 MAX AIRCRAFT, FROM THE -7 TO -10 AS THEIR AIRFRAMES HAD BEEN MANUFACTURED BY ONE OEM[SPIRIT] & BOEING'S FAL HAVE MISSED SOME SAFETY ISSUES. IT IS POSSIBLE THAT ALL MAX JETS HAVE IDENTICAL WINDOW EMERGENCY EXITS. ARE WE GOING TO ACT ONLY WHEN DISASTER STRIKES AGAIN ON THE OTHER MAX MODELS?
